Chat and Community Forums Closed

Due to the popularity of social media, we have seen decreasing engagement on our forums and chat. Please know we want to keep talking to you about epilepsy, seizures, and what you need. We want to stay connected with you.

Community Forum

altered sensorium

A year and a half ago was taking Keppra and Vimpat. Doctor decided to add Fycompa. Experienced severe altered sensorium (acute psychosis?) within a few days. Family not advised of my state, was not sent to ER, and did not receive any pro-active treatment. No doctors listened to me and have never been the same since. Had more medical problems following the initial experience. Have now spoken with an attorney. He thinks I have a valid case but I need a letter from another physician. ???

Comments

Hi B&B0447epl, Thanks so much

Hi B&B0447epl, Thanks so much for posting. For information on getting legal assistance please visit, https://www.epilepsy.com/living-epilepsy/legal-helpYou may also consider filling out an application with The Jeanne A.Carpenter Epilepsy Legal Defense Fund, here,   https://www.epilepsy.com/node/2013161, will review submitted cases to see if we can help with legal information or with finding a lawyer to assist you. For more immediate assistance, please contact our Epilepsy and Seizures 24/7 Helpline: 1-800-332-1000, contactus@efa.org , where a trained information specialist can assist in connecting you to resources, provide referrals and additional support. epilepsy.com/helpline  

Our Mission

The mission of the Epilepsy Foundation is to lead the fight to overcome the challenges of living with epilepsy and to accelerate therapies to stop seizures, find cures, and save lives.

 
24/7 helpline
P